# SDR CWQA06042012

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N602CV
- Make and model: Amd FALCON900EX
- Aircraft serial: 025
- Aircraft time: 6,455 hours, 3,948 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Contactor
- Part number: 100CC01AY1
- Part serial: 77187
- Condition: Shorted
- Location: Windshield Heat
- Part time: 6,455 hours, 3,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CLIMB,  EXPERIENCED SMOKE COMING OUT OF AVIONICS VENT RIGHT COCKPIT GLARE SHIELD.  REPORTED SMOKE ISOLATED TO RIGHT SIDE COCKPIT AND REDUCED TO SMALL AMOUNT ON APPROACH FOR LANDING.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.   MAINTENANCE EVALUATION FOUND RIGHT WINDSHIELD HEAT CONTACTOR OVERHEATED AND EVIDENCE OF SHORTING (NO EVIDENCE OF FIRE).  RIGHT WINDSHIELD HEAT CONTACTOR WAS REPLACED AND OPS CHECKED GOOD.  LEFT WINDSHIELD HEAT CONTACTOR WAS REPLACED AS PRECAUTIONARY MEASURE.
